Ingredients : Acetaminophen (500 mg) and Ibuprofen (200 mg)
Medication category : Analgesic
Dosage : One tablet every 8 hours a day with or after food
For the first time in Iran, a new combination of painkiller containing acetaminophen and ibuprofen with a suitable dosage under the brand name of Forimoplus has been produced by Kimiara heram pharmaceutical company.
The composition of Forimoplus is the same as the American Advil, which is approved by the Food and Drug Administration (FDA) without a physician prescription.
What dose make Forimoplus apart from other painkillers?
1) Forimoplus, due to the unique combination of acetaminophen and ibuprofen with appropriate dose and dual action through two different routes, has a fast and strong effect in relieving pain. Acetaminophen in Forimoplus blocks pain through blocking pain-causing nerve signals, and ibuprofen inhibits the production of inflammatory mediators that begin pain signals in body; therefore, Forimoplus creates a different feeling of pain relief.
2) Forimoplus, due to its dual action analgesic, provides long-term (8 hours) pain relief.
3) Forimoplus due to lack of caffeine, aspirin and codeine, dosen’t have gastrointestinal side effects (nausea, constipation, heartburn), bleeding, restlessness, palpitations, anxiety, insomnia, drowsiness, dependency and difficulty in concentration, respiratory problems and etc. therefore, it dosen’t have contraindication in long-term use.
Administration & Usage: Forimoplus :
Forimoplus can be used in adults and children over 12 years
It is effective and strong painkiller in wide range of pain including; Headache
- Fever and pain in cold and flu (sore throat, earache, body aches)
- Menstrual cramps, abdominal and pelvic pains
- Mild to moderate muscle and bone pain
- Pain caused by sports injuries